MathSciNet Relay Station
MathSciNet bibliographic data
MR2408398 (2009k:37012) 37A30 (28D05 47A35)
Tao, Terence Norm convergence of multiple ergodic averages for commuting transformations. Ergodic Theory Dynam. Systems 28 (2008), no. 2, 657–688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement